# SDR USAA2010120992960

- Difficulty date: November 14, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N302AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24009
- Aircraft time: 68,556 hours, 46,351 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65C33940
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C20 - MAJOR REPAIR - LEVEL 2 FILIFORM CORROSION UPPER SIDE OF FLOORBEAM CHORD AT BS 294.5 BETWEEN LBL 22 TO RBL 60.  REPAIRED FLOORBEAM CHORD AT BS294.5 BETWEEN LBL 22 TO RBL 60 IAW B737 SRM 53-10-51.
